首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Statistical calculation of the self-diffusion coefficients of disordered substitutional binary solid solutions
被引:0
作者
:
Bruk-Levinson, E.T.
论文数:
0
引用数:
0
h-index:
0
机构:
Acad of Sciences of the Belorussian, SSR, Russia
Acad of Sciences of the Belorussian, SSR, Russia
Bruk-Levinson, E.T.
[
1
]
Orlov, L.P.
论文数:
0
引用数:
0
h-index:
0
机构:
Acad of Sciences of the Belorussian, SSR, Russia
Acad of Sciences of the Belorussian, SSR, Russia
Orlov, L.P.
[
1
]
机构
:
[1]
Acad of Sciences of the Belorussian, SSR, Russia
来源
:
Journal of Engineering Physics (English Translation of Inzhenerno-Fizicheskii Zhurnal)
|
1988年
/ 55卷
/ 03期
关键词
:
D O I
:
暂无
中图分类号
:
学科分类号
:
摘要
:
12
引用
收藏
页码:985 / 990
相关论文
未找到相关数据
未找到相关数据